EconPapers    
Economics at your fingertips  
 

Finite-horizon general insolvency risk measures in a regime-switching Sparre Andersen model

Lesław Gajek () and Marcin Rudź ()
Additional contact information
Lesław Gajek: Institute of Mathematics Lodz University of Technology
Marcin Rudź: Institute of Mathematics Lodz University of Technology

Methodology and Computing in Applied Probability, 2020, vol. 22, issue 4, 1507-1528

Abstract: Abstract Insolvency risk measures play important role in the theory and practice of risk management. In this paper, we provide a numerical procedure to compute vectors of their exact values and prove for them new upper and/or lower bounds which are shown to be attainable. More precisely, we investigate a general insolvency risk measure for a regime-switching Sparre Andersen model in which the distributions of claims and/or wait times are driven by a Markov chain. The measure is defined as an arbitrary increasing function of the conditional expected harm of the deficit at ruin, given the initial state of the Markov chain. A vector-valued operator L, generated by the regime-switching process, is introduced and investigated. We show a close connection between the iterations of L and the risk measure in a finite horizon. The approach assumed in the paper enables to treat in a unified way several discrete and continuous time risk models as well as a variety of important vector-valued insolvency risk measures.

Keywords: Vector-valued risk operators; Vector-valued loss measures at ruin; Risk management based on internal models; Markov chains; NWUE; Solvency II; 91B30; 60J20; 60J22 (search for similar items in EconPapers)
Date: 2020
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://link.springer.com/10.1007/s11009-020-09780-3 Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:metcap:v:22:y:2020:i:4:d:10.1007_s11009-020-09780-3

Ordering information: This journal article can be ordered from
https://www.springer.com/journal/11009

DOI: 10.1007/s11009-020-09780-3

Access Statistics for this article

Methodology and Computing in Applied Probability is currently edited by Joseph Glaz

More articles in Methodology and Computing in Applied Probability from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2022-05-12
Handle: RePEc:spr:metcap:v:22:y:2020:i:4:d:10.1007_s11009-020-09780-3